Alert archive / Oklahoma / Excessive Heat Warnings in 2015

Excessive Heat Warning 2, NWS Tulsa, OK

July 24, 201514 counties in Oklahoma

NWS Tulsa, OK issued this excessive heat warning at Jul 24, 2015, 3:51 AM CDT for 14 counties in Oklahoma. It took effect at Jul 24, 2015, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 24, 2015, 3:51 AM CDT (08:51 UTC)
In effect from
Jul 24, 2015, 12:00 PM CDT
Expired
Jul 24, 2015, 8:00 PM CDT
In force
8 hr
Issued by
NWS Tulsa, OK

Counties Craig County, OK, Creek County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 15 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2782 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2782 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1641 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

227 
WWUS74 KTSA 240851
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
351 AM CDT FRI JUL 24 2015

...DANGEROUS HEAT WILL INTENSIFY TO CLOSE OUT THE WEEK...

.A RIDGE OF HIGH PRESSURE ALOFT WILL BUILD OVER THE SOUTH CENTRAL
STATES TO CLOSE OUT THE WEEK. THE COMBINATION OF THE HEAT AND
HUMIDITY WILL INCREASE HEAT INDICES TO DANGEROUS LEVELS OVER
PORTIONS OF THE REGION TODAY. THIS HEAT WILL PERSIST INTO EARLY
NEXT WEEK.

OKZ054>062-064>067-070-071-242130-
/O.UPG.KTSA.HT.Y.0006.150724T1700Z-150725T0100Z/
/O.NEW.KTSA.EH.W.0002.150724T1700Z-150725T0100Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
CREEK-OKFUSKEE-OKMULGEE-WAGONER-MUSKOGEE-MCINTOSH-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...BRISTOW...
OKEMAH...OKMULGEE...WAGONER...MUSKOGEE...EUFAULA
351 AM CDT FRI JUL 24 2015

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED AN EXCESSIVE
HEAT WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING. THE HEAT ADVISORY IS NO LONGER IN EFFECT. 

* HEAT INDEX VALUES BETWEEN 110 AND 115 DEGREES ARE EXPECTED THIS
  AFTERNOON ACROSS MUCH OF NORTHEAST OKLAHOMA.

* IMPACTS...THE COMBINATION OF HEAT AND HUMIDITY WILL CREATE A 
  SITUATION IN WHICH HEAT RELATED ILLNESSES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM... 
  STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. 
  NEVER LEAVE ANYONE IN A CLOSED...PARKED VEHICLE...TEMPERATURES 
  INSIDE CAN REACH OVER 150 DEGREES QUICKLY...RESULTING IN 
  DEATH. 

&&

$$

ARZ001-002-OKZ049-053-242130-
/O.EXA.KTSA.HT.Y.0006.150724T1700Z-150725T0100Z/
BENTON-CARROLL-PUSHMATAHA-CHOCTAW-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...ANTLERS...CLAYTON...HUGO
351 AM CDT FRI JUL 24 2015

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING. 

* HEAT INDEX VALUES BETWEEN 105 AND 110 DEGREES ARE EXPECTED THIS
  AFTERNOON ACROSS SOUTHEAST OKLAHOMA AND MUCH OF NORTHWEST
  ARKANSAS.

* IMPACTS...THE COMBINATION OF HEAT AND HUMIDITY WILL CREATE A 
  SITUATION IN WHICH HEAT RELATED ILLNESSES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM... 
  STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. 
  NEVER LEAVE ANYONE IN A CLOSED...PARKED VEHICLE...TEMPERATURES 
  INSIDE CAN REACH OVER 150 DEGREES QUICKLY...RESULTING IN 
  DEATH. 

&&

$$

ARZ019-020-029-OKZ063-068-069-072>076-242130-
/O.CON.KTSA.HT.Y.0006.150724T1700Z-150725T0100Z/
CRAWFORD-FRANKLIN-SEBASTIAN-DELAWARE-CHEROKEE-ADAIR-SEQUOYAH-
PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...JAY...TAHLEQUAH...STILWELL...SALLISAW...MCALESTER...
STIGLER...WILBURTON...POTEAU
351 AM CDT FRI JUL 24 2015

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...

* HEAT INDEX VALUES BETWEEN 105 AND 110 DEGREES ARE EXPECTED THIS
  AFTERNOON ACROSS SOUTHEAST OKLAHOMA AND MUCH OF NORTHWEST
  ARKANSAS.

* IMPACTS...THE COMBINATION OF HEAT AND HUMIDITY WILL CREATE A 
  SITUATION IN WHICH HEAT RELATED ILLNESSES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM... 
  STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. 
  NEVER LEAVE ANYONE IN A CLOSED...PARKED VEHICLE...TEMPERATURES 
  INSIDE CAN REACH OVER 150 DEGREES QUICKLY...RESULTING IN 
  DEATH. 

&&

$$
3 follow-up statements
327 
WWUS74 KTSA 241825
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
125 PM CDT FRI JUL 24 2015

...DANGEROUS HEAT WILL INTENSIFY TO CLOSE OUT THE WEEK...

.A RIDGE OF HIGH PRESSURE ALOFT WILL BUILD OVER THE SOUTH CENTRAL
STATES TO CLOSE OUT THE WEEK. THE COMBINATION OF THE HEAT AND
HUMIDITY WILL INCREASE HEAT INDICES TO DANGEROUS LEVELS OVER
PORTIONS OF THE REGION TODAY. THIS HEAT WILL PERSIST INTO EARLY
NEXT WEEK.

OKZ054>062-064>067-070-071-242130-
/O.CON.KTSA.EH.W.0002.000000T0000Z-150725T0100Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
CREEK-OKFUSKEE-OKMULGEE-WAGONER-MUSKOGEE-MCINTOSH-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...BRISTOW...
OKEMAH...OKMULGEE...WAGONER...MUSKOGEE...EUFAULA
125 PM CDT FRI JUL 24 2015

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

* HEAT INDICES BETWEEN 110 AND 115 DEGREES ARE EXPECTED 
  THIS AFTERNOON ACROSS MUCH OF NORTHEAST OKLAHOMA. 

* IMPACTS...THE COMBINATION OF HEAT AND HUMIDITY WILL CREATE A 
  SITUATION IN WHICH HEAT RELATED ILLNESSES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM... 
  STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. 
  NEVER LEAVE ANYONE IN A CLOSED...PARKED VEHICLE...TEMPERATURES 
  INSIDE CAN REACH OVER 150 DEGREES QUICKLY...RESULTING IN 
  DEATH. 

&&

$$

ARZ001-002-019-020-029-OKZ049-053-063-068-069-072>076-242130-
/O.CON.KTSA.HT.Y.0006.000000T0000Z-150725T0100Z/
BENTON-CARROLL-CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-
DELAWARE-CHEROKEE-ADAIR-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...VAN BUREN...OZARK...CHARLESTON...FORT SMITH...
ANTLERS...CLAYTON...HUGO...JAY...TAHLEQUAH...STILWELL...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
125 PM CDT FRI JUL 24 2015

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* HEAT INDICES BETWEEN 105 AND 110 DEGREES ARE EXPECTED 
  THIS AFTERNOON ACROSS SOUTHEAST OKLAHOMA AND MUCH OF NORTHWEST 
  ARKANSAS. 

* IMPACTS...THE COMBINATION OF HEAT AND HUMIDITY WILL CREATE A 
  SITUATION IN WHICH HEAT RELATED ILLNESSES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM... 
  STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. 
  NEVER LEAVE ANYONE IN A CLOSED...PARKED VEHICLE...TEMPERATURES 
  INSIDE CAN REACH OVER 150 DEGREES QUICKLY...RESULTING IN 
  DEATH. 

&&

$$
375 
WWUS74 KTSA 242029
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
329 PM CDT FRI JUL 24 2015

...DANGEROUS HEAT WILL INTENSIFY TO CLOSE OUT THE WEEK...

.A RIDGE OF HIGH PRESSURE ALOFT BUILDING OVER THE SOUTH CENTRAL
STATES WILL CONTINUE INTO THE WEEKEND. THE COMBINATION OF THE HEAT
AND HUMIDITY WILL INCREASE HEAT INDICES TO DANGEROUS LEVELS OVER
PORTIONS OF THE REGION THIS AFTERNOON AND AGAIN SATURDAY. THIS
HEAT WILL PERSIST INTO EARLY NEXT WEEK.

OKZ054>062-064>067-070-071-250430-
/O.NEW.KTSA.HT.Y.0007.150725T1700Z-150726T0100Z/
/O.CON.KTSA.EH.W.0002.000000T0000Z-150725T0100Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
CREEK-OKFUSKEE-OKMULGEE-WAGONER-MUSKOGEE-MCINTOSH-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...BRISTOW...
OKEMAH...OKMULGEE...WAGONER...MUSKOGEE...EUFAULA
329 PM CDT FRI JUL 24 2015

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT SATURDAY. 

* HEAT INDICES BETWEEN 110 AND 115 DEGREES ARE EXPECTED TO
  CONTINUE ACROSS MUCH OF NORTHEAST OKLAHOMA THROUGH THIS
  AFTERNOON. HEAT INDICES WILL AGAIN CLIMB INTO THE 106 TO 110
  DEGREE RANGE SATURDAY AFTERNOON.

* IMPACTS...THE COMBINATION OF HEAT AND HUMIDITY WILL CREATE A 
  SITUATION IN WHICH HEAT RELATED ILLNESSES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...
  STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS.
  NEVER LEAVE ANYONE IN A CLOSED...PARKED VEHICLE...TEMPERATURES
  INSIDE CAN REACH OVER 150 DEGREES QUICKLY...RESULTING IN DEATH.

&&

$$

ARZ001-002-019-020-029-OKZ049-053-063-068-069-072>076-250430-
/O.NEW.KTSA.HT.Y.0007.150725T1700Z-150726T0100Z/
/O.CON.KTSA.HT.Y.0006.000000T0000Z-150725T0100Z/
BENTON-CARROLL-CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-
DELAWARE-CHEROKEE-ADAIR-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...VAN BUREN...OZARK...CHARLESTON...FORT SMITH...
ANTLERS...CLAYTON...HUGO...JAY...TAHLEQUAH...STILWELL...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
329 PM CDT FRI JUL 24 2015

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT SATURDAY. 

* HEAT INDICES BETWEEN 105 AND 110 DEGREES ARE EXPECTED TO
  CONTINUE THIS AFTERNOON AND AGAIN SATURDAY AFTERNOON ACROSS
  SOUTHEAST OKLAHOMA AND MUCH OF NORTHWEST ARKANSAS.

* IMPACTS...THE COMBINATION OF HEAT AND HUMIDITY WILL CREATE A 
  SITUATION IN WHICH HEAT RELATED ILLNESSES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...
  STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS.
  NEVER LEAVE ANYONE IN A CLOSED...PARKED VEHICLE...TEMPERATURES
  INSIDE CAN REACH OVER 150 DEGREES QUICKLY...RESULTING IN DEATH.

&&

$$
136 
WWUS74 KTSA 250104
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
804 PM CDT FRI JUL 24 2015

...DANGEROUS HEAT WILL INTENSIFY TO CLOSE OUT THE WEEK...

.A RIDGE OF HIGH PRESSURE ALOFT BUILDING OVER THE SOUTH CENTRAL
STATES WILL CONTINUE INTO THE WEEKEND. THE COMBINATION OF THE
HEAT AND HUMIDITY WILL INCREASE HEAT INDICES TO DANGEROUS LEVELS
OVER PORTIONS OF THE REGION THIS AFTERNOON AND AGAIN SATURDAY.
THIS HEAT WILL PERSIST INTO EARLY NEXT WEEK.

OKZ054>062-064>067-070-071-251015-
/O.EXP.KTSA.EH.W.0002.000000T0000Z-150725T0100Z/
/O.CON.KTSA.HT.Y.0007.150725T1700Z-150726T0100Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
CREEK-OKFUSKEE-OKMULGEE-WAGONER-MUSKOGEE-MCINTOSH-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...BRISTOW...
OKEMAH...OKMULGEE...WAGONER...MUSKOGEE...EUFAULA
804 PM CDT FRI JUL 24 2015

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT
SATURDAY...
...EXCESSIVE HEAT WARNING HAS EXPIRED...

* DANGEROUS HEAT AND HUMIDITY WILL OCCUR ONCE AGAIN SATURDAY
  AFTERNOON...WITH HEAT INDEX VALUES CLIMBING INTO THE 106 TO 110
  RANGE.

* IMPACTS...THE COMBINATION OF HEAT AND HUMIDITY WILL CREATE A 
  SITUATION IN WHICH HEAT RELATED ILLNESSES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM... 
  STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. 
  NEVER LEAVE ANYONE IN A CLOSED...PARKED VEHICLE...TEMPERATURES 
  INSIDE CAN REACH OVER 150 DEGREES QUICKLY...RESULTING IN 
  DEATH. 

&&

$$

ARZ001-002-019-020-029-OKZ049-053-063-068-069-072>076-251015-
/O.EXP.KTSA.HT.Y.0006.000000T0000Z-150725T0100Z/
/O.CON.KTSA.HT.Y.0007.150725T1700Z-150726T0100Z/
BENTON-CARROLL-CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-
DELAWARE-CHEROKEE-ADAIR-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...VAN BUREN...OZARK...CHARLESTON...FORT SMITH...
ANTLERS...CLAYTON...HUGO...JAY...TAHLEQUAH...STILWELL...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
804 PM CDT FRI JUL 24 2015

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT
SATURDAY...

* DANGEROUS HEAT AND HUMIDITY WILL OCCUR ONCE AGAIN SATURDAY
  AFTERNOON...WITH HEAT INDEX VALUES CLIMBING INTO THE 106 TO 110
  RANGE.

* IMPACTS...THE COMBINATION OF HEAT AND HUMIDITY WILL CREATE A 
  SITUATION IN WHICH HEAT RELATED ILLNESSES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM... 
  STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. 
  NEVER LEAVE ANYONE IN A CLOSED...PARKED VEHICLE...TEMPERATURES 
  INSIDE CAN REACH OVER 150 DEGREES QUICKLY...RESULTING IN 
  DEATH.

&&

$$

What forecasters said that day

The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this excessive heat warning went out at Jul 24, 3:44 AM CDT, 7 minutes earlier.

Area forecast discussion, Jul 24, 3:44 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
344 AM CDT FRI JUL 24 2015

.DISCUSSION...
AN UPPER RIDGE WILL REMAIN ANCHORED OVER OUR AREA INTO THE MIDDLE
OF NEXT WEEK ENSURING HOT AND HUMID WEATHER THROUGH THAT TIME.
DEWPOINTS GOT OUT OF HAND THURSDAY AFTERNOON AND EVENING AND
SEVERAL LOCATIONS SAW HEAT INDEX VALUES EXCEEDING 110. EVEN THOUGH
DEWPOINTS MAY BE A BIT LOWER TODAY...HOTTER TEMPERATURES WILL
STILL RESULT IN HEAT INDEX VALUES EXCEEDING 110 ACROSS MUCH OF
NORTHEAST OKLAHOMA SO WILL UPGRADE THE HEAT ADVISORY TO AN
EXCESSIVE HEAT WARNING IN THAT AREA. WILL ALSO EXPAND THE HEAT
ADVISORY TO INCLUDE FAR SOUTHEAST OKLAHOMA AND PARTS OF FAR
NORTHWEST ARKANSAS...WHERE HEAT INDEX VALUES ARE LIKELY TO EXCEED
105 THIS AFTERNOON.

ADDITIONAL HEAT HEADLINES WILL BE NEEDED OVER THE WEEKEND AND
BEYOND BUT WILL HOLD OFF ON ADDITIONAL HEADLINES AT THIS TIME DUE
TO UNCERTAINTIES AS TO WHETHER WARNINGS OR ADVISORIES WILL BE
NEEDED.

WILL KEEP THE FORECAST DRY UNTIL THE MIDDLE OF NEXT WEEK ALTHOUGH
STORMS MAY FLIRT WITH THE NORTHERN AND EASTERN PART OF THE
FORECAST AREA FROM TIME TO TIME. STORM CHANCES WILL INCREASE LATER
NEXT WEEK AS A WEAK FRONTAL BOUNDARY DROPS SOUTH INTO THE
AREA...SIMILAR TO WHAT TRANSPIRED EARLIER THIS WEEK.

STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   98  78  99  78 /   0   0  10   0
FSM   98  77  99  77 /   0   0  10   0
MLC   97  76  98  76 /   0   0   0   0
BVO   98  74  99  74 /   0   0  10   0
FYV   93  72  94  72 /  10   0  10   0
BYV   92  75  93  75 /  10   0  10   0
MKO   96  76  97  76 /   0   0   0   0
MIO   96  75  97  75 /   0   0  10   0
F10   96  76  97  76 /   0   0   0   0
HHW   97  76  98  76 /   0   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
     OKZ049-053-063-068-069-072>076.

     EXCESSIVE HEAT WARNING FROM NOON TODAY TO 8 PM CDT THIS EVENING
     FOR OKZ054>062-064>067-070-071.

AR...HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
     ARZ001-002-019-020-029.

&&

SHORT TERM...23
LONG TERM....05

PLATE
Hazardous weather outlook, Jul 23, 9:30 PM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
930 PM CDT THU JUL 23 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
930 PM CDT THU JUL 23 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...LIMITED.
	AREA...NORTHWESTERN ARKANSAS.
	ONSET...LATE EVENING.

DISCUSSION...
ISOLATED TO WIDELY SCATTERED THUNDERSTORMS MAY REDEVELOP OVER
PORTIONS OF NORTHWESTERN ARKANSAS OVERNIGHT. SEVERE WEATHER POTENTIAL
IS VERY LOW WITH ANY OF THIS ACTIVITY THAT DOES FORM.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH WEDNESDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
AN EXTENDED PERIOD OF HOT AND HUMID WEATHER IS EXPECTED FRIDAY...
THROUGH THE WEEKEND...AND WELL INTO NEXT WEEK AS AN UPPER LEVEL
RIDGE BUILDS ACROSS THE REGION.

AFTERNOON HEAT INDEX VALUES BETWEEN 105 AND 111 DEGREES APPEAR
LIKELY DURING THIS PERIOD.

WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 3:29 PM CDTHeat AdvisoryTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more29 hr

Nearby

Excessive Heat Warnings in Oklahoma, 2015Every excessive heat warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.